MathSciNet Relay Station
MathSciNet bibliographic data
MR657294 (83h:35110) 35Q20 (82A45 85A05)
Horst, E. On the classical solutions of the initial value problem for the unmodified nonlinear Vlasov equation. I. General theory. Math. Methods Appl. Sci. 3 (1981), no. 2, 229–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement